# SDR UIEA2015111700670

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,499 hours, 16,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT RT 3RD LIGHT INOPERATIVE.  RELAMPED EMER LIGHT RT EXTERIOR.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
